Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the treatment of TB nodes in stomach ?

Hi doctor i m from Mumbai,Dubai,my dad was suffering from hiv posivtive from last 15years he has taken lots of medecine ,ayurvadeic medince alos but he passed away may 2010 becoz tb nodes in stomac,n now my momm also suffering from the same tb nodes i have shown to doctor he is teling u have to start the tb medecine 6month course so can u help me my mom age is 38
Asked On : Mon, 7 Mar 2011
Answers:  7 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to healthcare magic forum
If there is a TB infection seen, she has to take AKT (anti tubercular/koch's treatment). ANd the course lasts for 6 month.

For symptomatic relief, alternative medicines like homeopathy/ayurvedic can be taken.

For further enquires-
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Immune response is weak so it is more common for suseptible for reinfection. There must be on therapy for buildingimmumity instead this, now your mother is suffered from TB then anti TB drugs should be taken.usually Tb therapy are for 6month-9month. Please start the complete drugs therapy as soon as possible
further for building immunity there are some herbal ayurvedic preparation please take the medicine consulting the doctor
Answered: Mon, 28 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
As far as nodes are concerned AKT treatment is must for her. In ayurvedic concern there was a note that those patients who use pipli [ magha] and kali marich need lesser doses of rifampicin but as your history of HIV is there so i donot recommend it to you. After completing this course give you mother basant malti ras swarn yukat, this will take care of other complications.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
people with hiv need strict and regular please go according to the physician and follow all investigation and treatment
Answered: Fri, 29 Apr 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to HealthcareMagic
Your doctor is telling the correct way since your mother is having TB nodes in stomach she should start medicines immediately.Also you did not mention whether your mother is also HIV positive if she is also positive then she may need to take the medicines a bit longer than other people.So get started on medicines & take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.

Please go ahead with the proposed treatment and get your mother`s retroviral status also checked.The treatment for TB nodes would be strict and regular or more months of course of AKT .I advise you to start medicines as early as possible and not stop them till the course is done.
Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Immediately start AKT for your mother
Get her tested for HIV as well
if positive get the viral load done and ask your doctor if she might also require ART

Dr. Manish R. Rijhwani
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor